# SDR SWI2024F01166

- Difficulty date: August 20, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 47,054 hours, 39,988 cycles
- System (JASC): 5755 · Spoilers
- Part: Fastener
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD GROUND SPOILER, ALL PIVOT HARDWARE CORRODED      (C-CHECK RO 11/7/2024)    REMOVED CORRODED PIVOT HARDWARE ON THE R/H WING OUTBOARD GROUND SPOILER REF. CRJ200 AMM 27-65-01-000-801 AND INSTALLED NEW SERVICEABLE PIVOT HARDWARE ON THE R/H WING OUTBOARD GROUND SPOILER REF. CRJ200 AMM 27-65-01-400-801 TORQUE WRENCH USED: TUC7832 CAL DUE: 30-APR-25, OP TEST GOOD
